# SDR SWAA2025092907112

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS767 TO BS794.3 RBL22 WL156 AT AFT CARGO COMPARTMENT.  REPLACE WEB AND FASTENERS LOCATED BTW BS767 TO BS794.3 RBL22 WL156 AT AFT CARGO COMPARTMENT; IAW B737-800; SRM 51-40-02 AND DWG # 146A0081; SHEET:49; REV: A.
